# SDR 2006UALA02290

- Difficulty date: November 30, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 23,829 hours, 6,624 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 16h
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 16H EEL LIGHT INOPERATIVE.    REPLACED SEAT 16H EEL LIGHTBAR PER MM 33-51-10 AND OPS CHECK GOOD.
